MathSciNet Relay Station
MathSciNet bibliographic data
MR2165418 (2006e:39047) 39B82 (39B62)
Moszner, Zenon Sur les définitions différentes de la stabilité des équations fonctionnelles. (French) [On the various definitions of stability for functional equations] Aequationes Math. 68 (2004), no. 3, 260–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement